Skip to content
My WebMD Sign In, Sign Up
Trouble going cold turkey off NSAID?
avatar
xperky posted:
The other night I forgot my second dose of Voltaren. The next day I woke up with a severe headache behind my eyes, nausea to the point of vomiting, and muscle and joint pain all over. Could not function.

Another thing to mention though - I had overdone it for over a week due to having a house guest and a social event. My body was already starting to complain.

I have minor surgery coming up and wondered if I should ask for dosages to taper off the Voltaren pre-surgery, rather than stop cold turkey, if asked.

Anyone ever have this reaction after forgetting their daily NSAID? Or do you think I had a Fibromyalgia or RA flare from pushing all week? It has been days now, and I'm not feeling well.
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
32 of 39 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.